# SDR SWIA200312710

- Difficulty date: December 21, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 40,346 hours, 49,485 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT INBOARD FLAP WON'T COME UP.  REMOVED AND REPLACED FLAP CONTROL UNIT IAW 27-50-06, OPS CHECK GOOD.  P/N ON 307500-1007, S/N OFF 0133.
